Publications with S. Davis
All publications by Sheldon W. Davis and S. Shelah
You can select other lists here.
Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
|Sh:674||Balogh, Z. T., Davis, S. W., Just, W., Shelah, S., & Szeptycki, P. J. (2000). Strongly almost disjoint sets and weakly uniform bases. Trans. Amer. Math. Soc., 352(11), 4971–4987. arXiv: math/9803167 DOI: 10.1090/S0002-9947-00-02599-X MR: 1707497|